# SDR 06FDEA03633

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 36,969 hours, 22,202 cycles
- Engine: Pwa JT8D15
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL F/O'S AIRSPEED INDICATION ON THE PFD  DID NOT BREAK UNTIL THE THE CAPTAINS AIRSPEED REACHED 70KTS. (30 KT DIFFERENCE) IN WORK.
